# SDR V0XD20180116001

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS CRACKED IN TWO SPOTS.   REMOVED AND REPLACED THE AFT CARGO DOOR HANDLE HOUSING IAW SRM 51-40-11, 51-42-21, 51-25-16, 51-42-06, 51-23-00, AND AMM 52-31-03.
